Doctor insights on:
More Likely Prednisone Or Cipro Cause Diarreah
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
Wouldn't assume that: Your stool shouldn't be yellow usually anyway, so the very fact that you have yellowish stool requires investigation. Yellow coloration of stool usually implies the presence of fat in the stool, which could be from malabsorption or pancreatic insufficiency, perhaps. ...Read more
See your Doctor!: constipation lasting over a week is not normal! It's time to see your doctor, and have this checked physically through and of Domino exam. If you've tried using fiber, or a bulk laxative, or stool softener, and are having no BM, you need to be seen even sooner! Also, it can cause you to feel nauseous or like vomiting which may imply that there something blocking you from having a BM. ...Read more
Can 10 days cipro (ciprofloxacin) be effective for sinus/uri rather than full 2x500x15 if causing severe tendon pain? Azithromycin 250x20 taken too. Allergies.
Can 7.5mg methotrexate+low dose pred. cause frequent (mainly unilateral) muscle spasms/twitches &mild shakes? Or more likely new autoimmune symptom?
Autoimmune: Typically when you have a reaction to medications, it should happen bilaterally. Unilateral symptoms would make me concerned for other etiologies. ...Read more
Can Lyrica (pregabalin) cause high fevers, chills & severe body aches, even though I DC'ed it 7 days ago due to presumed side effects? Or is cause unrelated?
Sounds like the flu!: Lyrica shouldn't do this, and at any rate it should be out of your system in a week. You should take lots of vitamin C (at least 4-6 gms daily) with lots of fluid (at least 6-8 glasses), take Tylenol (acetaminophen) for fever and aches and see a physician if not better in a day or two. ...Read more
Can recurrent BV cause lightheadedness or nausea or other gastro problems if it's been happening for too long? Does PID often present wiyhout fever?
Perhaps: Diarrhea is a side effect of fluconazole. But, it's possible that the diarrhea is viral. Did the diarrhea start with the fluconazole? Have you had antibiotics prior to the fluconazole? Antibiotics can cause a type of diarrhea in of themselves. If Fluconazole is for a yeast infection, i would recommend taking probiotics to help with this as well. Go see your pcp if not better. ...Read more
I have chronic tonsillitis(stones) and thrush. Possibly unrelated. No antibiotics to cause it. Thrush seems chronic. Taking Nystatin 3 days. No change?
Probably not thrush: The best thing to do is show this to a doctor - preferably an Infectious Diseases doctor who KNOWS what thrush looks like. It's quite likely you just have a coated tongue. A special stain (Gram stain) of the exudate on your tongue could be performed if there is any question. I doubt it's thrush because the nystatin didn't work - that would be unusual if it was really thrush. Try brushing tongue. ...Read more
Since endotoxins, which cause fever, are released after bacteria dies, wouldnt taking clarithromycin cause more fever?
Aren't cipro's effects cumilitive, meaning the longer you're on it, the more likely you'll have a bad reaction/side effect?
Doc prescribed Ciprofloxacin Hydrochloride for an infection, reading possible side effects.
How is this helping me, seems it could cause more issues?
Ask for alternative: Few doctors understand how commonly Cipro (ciprofloxacin) & related drugs cause serious side effects. While most folks do OK with them, a surprisingly high percentage experience debilitating long term toxicity. Thus, I only prescribe them for serious infections when there are no other antibioitcs that would help. Almost always there are safer choices.Ask your doc for a diff. med. See https://tinyurl.com/mzt7798 ...Read moreSee 1 more doctor answer
Yes: Unfortunately, antibiotic-induced diarrhea persists as long as you continue the med. If you are not having severe abdominal pains, fevers, bloody diarrhea, then you can try some Imodium (loperamide) ad. If you develop some of those other symptoms, let your doctor know because you may have something else more serious going on. ...Read more
If a person has been on prednisone for 5+yrs due to "pain" but NO dx could this make symptoms worse, ie muscle cramping, BP problems etc?
- Talk to a doctor live online for free
- Causes of diarreah
- What are the causes of cts and who is more likely to develop it?
- Do kalms cause diarreah?
- Ask a doctor a question free online
- Is it more likely to have a boy or girl?
- Who is more likely to catch tapeworm
- Who is more likely to become anorexic
- I have tuberculosis am i more likely to get a lung infection caused by candida
- Talk to a infectious disease specialist online